# SDR R61A201904080360

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17021769463
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - UPON REMOVAL OF R/H SEAT TRACK FRAME 12 THROUGH 21 FOUND FRAME 17 CORRODED. PERFORMED REPAIR ON FRAME 17 REF EMB SRM 53-00-10 R/03
